# SDR DALA2025070104944

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DENTS (2EAS) ON LEADING EDEGE PANEL BTW STAB STA.128 TO 176 AT LH HORIZONTAL STABILIZER.   LEADING EDEGE PANEL BTW STAB STA.128 TO 176 AT LH HORIZONTAL STABILIZER WAS REPAIRED PER ER/A NO. 627211 -14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (1050027)
